# SDR 97ZZZM668

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 3350 · Emergency Lighting
- Part: Lighting
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A TRANSIT CHECK, THE EMERGENCY PATH LIGHTING SYSTEM WAS INOP.  ALL OVERHEAD AND DOOR EMERGENCY LIGHTS OPS CHECK NORMAL.  REMOVED MOISTURE FROM THE EMERGENCY PATH LIGHTING TRACK.  EMERGENCY PATH LIGHTING SYSTEM OPERATIONAL CHECK GOOD IAW B737 MM 33-51-11.  (M)
